MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/00007611-198310000-00026

Медицинская библиотека · Southern medical journal · 1983

Profound neutropenia associated with benzylpenicillin.

Snavely S R, Helzberg J H, Bodensteiner D C, Plapp F V, Davis J W, Hodges G R

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

A 31-year-old white man with suspected aspiration pneumonia complicated by multiple pulmonary abscesses had profound neutropenia during a course of high-dose benzylpenicillin therapy for suspected bacterial endocarditis. Antigranulocyte antibodies were identified in the patient's serum. Leukopenia is an uncommon but potentially serious complication of therapy with this drug. We recommend weekly monitoring of blood counts during prolonged therapy with any beta-lactam antibiotic.

Для цитирования: Snavely S R, Helzberg J H, Bodensteiner D C, Plapp F V, Davis J W, Hodges G R. Profound neutropenia associated with benzylpenicillin.. Southern medical journal. 1983. DOI: 10.1097/00007611-198310000-00026.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.